A SECOND-ORDER MAXIMUM PRINCIPLE IN OPTIMAL CONTROL UNDER STATE CONSTRAINTS
Tonon, Daniela; Hoehene, Daniel; Frankowska, Halina (2013), A SECOND-ORDER MAXIMUM PRINCIPLE IN OPTIMAL CONTROL UNDER STATE CONSTRAINTS, Serdica Mathematical Journal, 39, 3-4, p. 233–270
TypeArticle accepté pour publication ou publié
External document linkhttp://www.math.bas.bg/serdica/
Journal nameSerdica Mathematical Journal
Bulgarian Academy of Sciences, Institute of Mathematics
MetadataShow full item record
Abstract (EN)A second-order variational inclusion for control systems under state constraints is derived and applied to investigate necessary optimality conditions for the Mayer optimal control problem. A new pointwise condition verified by the adjoint state of the maximum principle is obtained as well as a second-order necessary optimality condition in the integral form. Finally, a new sufficient condition for normality of the maximum principle is proposed. Some extensions to the Mayer optimization problem involving a differential inclusion under state constraints are also provided.
Subjects / Keywordssecond-order tangents; second-order necessary optimality conditions; optimal control
Showing items related by title and author.
Viscosity solutions of fully nonlinear second-order equations and optimal stochastic control in infinite dimensions. III. Uniqueness of viscosity solutions for general second-order equations Lions, Pierre-Louis (1989) Article accepté pour publication ou publié
Viscosity solutions of fully nonlinear second-order equations and optimal stochastic control in infinite dimensions. Part I: the case of bounded stochastic evolutions Lions, Pierre-Louis (1988) Article accepté pour publication ou publié